# SDR CHIA202009174694

- Difficulty date: September 17, 2019
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Aircraft time: 32,173 hours
- Engine: Lyc AL5512
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200102021
- Condition: Power Loss
- Location: Nr 2
- Part time: 17,335 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DIP SITE NR 2 ENGINE FAILED TO RESPOND.  NR 2 HUNG BACK AT AROUND 20% TQ, PILOTS WENT INTO EMERGENCY ENGINE TRIM & MANUALLY BEEPED ENGINE WITH NO RESPONSE.  NR 2 ECL WAS BROUGHT BACK TO GROUND POSITION TO AVOID A POTENTIAL OVERSPEED CONDITION.  EMERGENCY CHECK LIST DRILLS NR 10 AND NR 12 WERE COMPLETED.  ON THE WAY BACK, PILOTS ATTEMPTED TO BRING NR 2 ECL BACK TO THE FLY POSITION, BUT ENGINE ACCELERATED AT A HIGHER RATE THAN NORMAL SO AGAIN SECURED NR 2 ECL AT GROUND POSITION FOR THE REMAINDER OF THE FLIGHT.  ENGINE OPERATED ON TEST CELL FOR 4.7 HRS WITH NO DISCREPANCIES.  FUEL CONTROL, BLEED BAND ACTUATOR, FUEL LIMIT VALVE, AND OVERSPEED CONTROLLER REMOVED TO SEPARATE WORK ORDERS FOR INSPECTION.
